MathSciNet Relay Station
MathSciNet bibliographic data
MR1974319 (2004c:14102) 14N15 (05E10 14N10 14N35)
Yong, Alexander Degree bounds in quantum Schubert calculus. Proc. Amer. Math. Soc. 131 (2003), no. 9, 2649–2655 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement